# SDR DALA2018062604225

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 44,929 hours, 31,043 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL MISSING ON THE NR 1 ENGINE PYLON.  INSTALLED A REPLACEMENT PANEL IAW AMM 20-10. OK FOR SERVICE.
